# SDR 03093411

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 411FJ
- Engine: Pwa PW306B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION CREW NOTED EMERGENCY LIGHTS OUT.  MAINTENANCE PERSONNEL ADJUSTED FLOOR EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
